Title

An Eigenvector Characterization Of Cospectral Graphs Having Cospectral Joins

Publication Date

1-1-1989

Publication Title

Annals of the New York Academy of Sciences

Volume

555

Issue

1

Number of Pages

159-166

Document Type

Article

Identifier

scopus

DOI Link

https://doi.org/10.1111/j.1749-6632.1989.tb22447.x

Socpus ID

4043121405 (Scopus)

Source API URL

https://api.elsevier.com/content/abstract/scopus_id/4043121405

This document is currently not available here.

Share

COinS